Article
A Derivation of the Path-Integral Formalism of Quantum Mechanics from Probability Conservation along the Velocity Flows of Classical Particles
Authors
Abstract
Denoting by $\bar{v}$ the velocity flow of a classical particle that is subject to a potential $V$, we demonstrate that the path-integral formalism of non-relativistic quantum mechanics can be obtained by superimposing wave functions that are solutions of a wave equation which in turn directly corresponds to the probability conservation equation $\operatorname{div}(\psi^* \psi \bar{v}) = 0$.
Keywords
Path-Integral, Quantum Mechanics, Classical Particles
Citation
Blume, F. (2013). A derivation of the path-integral formalism of quantum mechanics from probability conservation along the velocity flows of classical particles. Quantum Physics Letters, 2(2), 17–24. https://doi.org/10.12785/qpl/020201
F. Blume, “A derivation of the path-integral formalism of quantum mechanics from probability conservation along the velocity flows of classical particles,” Quantum Physics Letters, vol. 2, no. 2, pp. 17–24, 2013, doi: 10.12785/qpl/020201.
Blume F. A derivation of the path-integral formalism of quantum mechanics from probability conservation along the velocity flows of classical particles. Quantum Physics Letters. 2013;2(2):17–24. doi:10.12785/qpl/020201.
Blume, F. (2013), ‘A derivation of the path-integral formalism of quantum mechanics from probability conservation along the velocity flows of classical particles’, Quantum Physics Letters, 2(2), pp. 17–24. Available at: https://doi.org/10.12785/qpl/020201.
Blume, Frank. “A Derivation of the Path-integral Formalism of Quantum Mechanics from Probability Conservation Along the Velocity Flows of Classical Particles.” Quantum Physics Letters, vol. 2, no. 2, 2013, pp. 17–24. https://doi.org/10.12785/qpl/020201.
Blume, Frank. “A Derivation of the Path-integral Formalism of Quantum Mechanics from Probability Conservation Along the Velocity Flows of Classical Particles.” Quantum Physics Letters 2, no. 2 (2013): 17–24. https://doi.org/10.12785/qpl/020201.
Export citation
Published by: Engineering Journals


